Обобщение одного неравенства для полиномов

Д. Ж. Джокович

Annales Polonici Mathematici (1966)

  • Volume: 18, Issue: 2, page 141-145
  • ISSN: 0066-2216

How to cite


Д. Ж. Джокович. "Обобщение одного неравенства для полиномов." Annales Polonici Mathematici 18.2 (1966): 141-145. <http://eudml.org/doc/266428>.

author = {Д. Ж. Джокович},
journal = {Annales Polonici Mathematici},
language = {rus},
number = {2},
pages = {141-145},
title = {Обобщение одного неравенства для полиномов},
url = {http://eudml.org/doc/266428},
volume = {18},
year = {1966},

AU - Д. Ж. Джокович
TI - Обобщение одного неравенства для полиномов
JO - Annales Polonici Mathematici
PY - 1966
VL - 18
IS - 2
SP - 141
EP - 145
LA - rus
UR - http://eudml.org/doc/266428
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.